On strong approximation of Fourier series

Authors

  • M. S. Younis University of Yarmouk, Jordan
Abstract views: 152

Abstract

Not available.

Downloads

References

Leindler, L. Derivative functions and strong approximation of Fourier series. II. Acta Math. Acad. Sci. Hungar. 39 (1982), no. 1-3, pp. 217-223, MR0653693, https://doi.org/10.1007/bf01895234

Thesis Younis, Mohammed Solyman Said; Fourier Transforms of Lipschitz Functions on Compact Groups. Thesis (Ph.D.)-McMaster University (Canada). 1974. (no paging), MR2702872.

Duren, Peter L. Theory of Hp spaces. Pure and Applied Mathematics, Vol. 38 Academic Press, New York-London 1970 xii+258 pp., MR0268655.

Downloads

Published

1987-02-01

Issue

Section

Articles

How to Cite

Younis, M. S. (1987). On strong approximation of Fourier series. Anal. Numér. Théor. Approx., 16(1), 87-91. https://ictp.acad.ro/jnaat/journal/article/view/1987-vol16-no1-art14